Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

What are the side-effects of contraceptive pills ?

contraceptive pill like choice or any other pills is safe or not?? i heared that thease pills have adverse effect on body like thyroide problems, weight gain etc.. is it true?? please help.
Asked On : Sun, 5 Jun 2011
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Contraceptive Pills are generally considered safe. Like any other drugs Contraceptive Pills are known to be associated with various side effects.e.g. Headache,weight gain, depression, acne, blood clots in legs etc. So, these cannot be prescribed to everyone.It is important to take a detailed history and examine the patient.Any healthy young woman who doesn't have any significant past medical history can safely take pills.

Answered: Sun, 5 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor